# SDR WX0A1900010074298

- Difficulty date: October 17, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0007: 429-8  R/H MLG DOOR ACTUATOR TO KEEL BEAM ATTACHMENT FITTING AFT LUG BUSHING MIGRATED. / ON R/H MLG DOOR ACTUATOR TO KEEL BEAM ATTACHMENT FITTING, AFT LUG BORE REWORKED AND NEW OVERSIZE PLAIN BUSHING INSTALLED AS PER ERO NO.R5336-0018 REV 00. INSTALLATION OF ACTUATOR COVERRED BY TASK CARD NO.53-140-002."
